Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Inequalities of Gagliardo-Nirenberg type and estimates for the moduli of continuity
Karlstad University, Faculty of Technology and Science, Department of Mathematics.ORCID iD: 0000-0001-5459-0796
2005 (English)In: Russian Math. Surveys, ISSN 0036-0279, Vol. 60, no 6, p. 1147-1164Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Institute of Physics (IOP), 2005. Vol. 60, no 6, p. 1147-1164
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-20306DOI: 10.1070/RM2005v060n06ABEH004285OAI: oai:DiVA.org:kau-20306DiVA, id: diva2:593964
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2016-05-31Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Kolyada, Viktor

Search in DiVA

By author/editor
Kolyada, Viktor
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf